Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 86, NWS Shreveport, LA

April 20, 2016Sabine County, San Augustine County, Texas

NWS Shreveport, LA issued this river flood warning at Apr 20, 2016, 8:22 PM CDT for Sabine County, San Augustine County, Texas. It took effect at Apr 21, 2016, 1:00 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2016, 8:22 PM CDT (01:22 UTC)
In effect from
Apr 21, 2016, 1:00 AM CDT
Expired
Apr 22, 2016, 3:24 PM CDT
In force
38 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Sabine County, TX, San Augustine County, TX

The radar

The Ft Polk radar (KPOE), 115 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ayish Bayou near San Augustine (AYIT2). The gauge peaked at 12.11 ft at Apr 21, 2016, 7:00 AM CDT.

actionminormoderatemajor5101504/2104/2204/23
Action stage
11.5 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08039100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

127 
WGUS44 KSHV 210122
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT WED APR 20 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC403-405-220122-
/O.NEW.KSHV.FL.W.0086.160421T0600Z-160422T2024Z/
/AYIT2.1.ER.160421T0600Z.160421T1200Z.160422T0224Z.NO/
822 PM CDT WED APR 20 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Ayish Bayou Near San Augustine.
* from late tonight to Friday afternoon...or until the warning is 
  cancelled.
* AT  7:15 PM Wednesday The stage was 11.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 12.0 feet. 
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 12.3 feet by tomorrow early afternoon. The
  river will fall below flood stage by tomorrow late evening.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$
2 follow-up statements
753 
WGUS84 KSHV 211523
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1023 AM CDT THU APR 21 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC403-405-221523-
/O.EXT.KSHV.FL.W.0086.000000T0000Z-160423T0130Z/
/AYIT2.1.ER.160421T0948Z.160421T1200Z.160422T0730Z.NO/
1023 AM CDT THU APR 21 2016

...The flood warning extended until Friday evening...The flood 
warning continues for
  the Ayish Bayou Near San Augustine, Texas.
* until Friday evening...or until the warning is cancelled.
* At 1015 AM Thursday The stage was 12.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The bayou will remain near flood stage through early
  Friday morning.
* Impact...minor lowland flooding.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

VIII.
741 
WGUS84 KSHV 220127
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
827 PM CDT THU APR 21 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-031-230127-
/O.CON.KSHV.FL.W.0087.000000T0000Z-160423T1601Z/
/WAGL1.1.ER.160421T0024Z.160422T0100Z.160422T2201Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Cypress Bayou At Wallace Lake.
* until Saturday morning...or until the warning is cancelled.
* At  8:00 PM Thursday The stage was 151.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 151.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...at 151.0 feet...High water will overflow and result in some
  significant flooding on some secondary roadways around the southern
  kingston road area. Livestock near the lake should be moved to 
  higher ground.

&&

LAT...LON 3235 9378 3234 9370 3232 9367 3231 9372 3234 9376

$$

LAC015-230126-
/O.CON.KSHV.FL.W.0082.000000T0000Z-160423T0522Z/
/BNTL1.1.ER.160419T1200Z.160420T2300Z.160422T1122Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Cypress Bayou 10 N Cypress Bayou Lake.
* until late Friday night...or until the warning is cancelled.
* At  8:00 PM Thursday The stage was 181.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 181.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...at 182.2 feet...Minor lowland flooding.  Secure boats for 
  high water.

&&

LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369

$$

LAC013-015-230126-
/O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/
/SLGL1.1.ER.160419T0818Z.160421T1000Z.000000T0000Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Red Chute Bayou At Sligo.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Thursday The stage was 33.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 31.0 feet. 
* Forecast...The river will continue rising to near 33.7 feet by 
  tonight.  Additional rises remain possible thereafter.
* Impact...at 34.0 feet...Flooding will begin to affect the mobile 
  home park in the Sligo community. Preparations should be rushed to 
  completion for major flooding.

&&

LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365

$$

TXC403-405-220157-
/O.CAN.KSHV.FL.W.0086.000000T0000Z-160423T0130Z/
/AYIT2.1.ER.160421T0948Z.160421T1200Z.160421T1535Z.NO/
827 PM CDT THU APR 21 2016

The flood warning is cancelled for
  the Ayish Bayou Near San Augustine.
* At  8:15 PM Thursday The stage was 11.5 feet. 
* Fell below flood stage at 10:35 AM Thursday.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue to fall to 10.5 feet by Saturday
  morning.
* Impact...at 12.0 feet...Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

TXC067-315-230126-
/O.EXT.KSHV.FL.W.0078.160423T0000Z-160424T0000Z/
/JEFT2.1.ER.160423T0000Z.160423T0000Z.160423T0600Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Black Cypress Bayou At Jefferson.
* from Friday evening to Saturday evening...or until the warning is 
  cancelled.
* At  8:00 PM Thursday The stage was 12.2 feet. 
* Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow evening.
* Impact...at 13.0 feet...Lowland flooding will affect mainly timber 
  resources.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC499-230126-
/O.EXT.KSHV.FL.W.0079.000000T0000Z-000000T0000Z/
/QTMT2.1.ER.160419T1222Z.160421T2030Z.000000T0000Z.NO/
827 PM CDT THU APR 21 2016

...The flood warning extended until further notice...The flood 
warning continues for
  the Lake Fork Creek Near Quitman.
* until further notice...or until the warning is cancelled.
* At  8:15 PM Thursday The stage was 16.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to a stage of 16.3 feet 
  by Saturday morning.
* Impact...at 16.0 feet...Expect minor lowland flooding problems. 
  Ranchers that may have cattle and equipment in the creek bottoms 
  should move them to higher ground.

&&

LAT...LON 3281 9552 3268 9536 3261 9534 3261 9537 3280 9552

$$

TXC183-230126-
/O.EXT.KSHV.FL.W.0065.000000T0000Z-160423T2100Z/
/KLGT2.1.ER.160418T0905Z.160419T0045Z.160422T0900Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Rabbit Creek At Kilgore.
* until Saturday afternoon...or until the warning is cancelled.
* At  7:45 PM Thursday The stage was 10.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet. 
* Forecast...The river will continue rising to near 10.2 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early tomorrow.
* Impact...at 10.0 feet...Expect lowland flooding of timber resources 
  in and near the creek. Some oil field operations may be affected.

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498

$$

TXC159-343-449-230126-
/O.EXT.KSHV.FL.W.0063.000000T0000Z-160425T1930Z/
/WOCT2.1.ER.160419T0107Z.160421T2245Z.160425T0130Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the White Oak Creek Near Talco.
* until Monday afternoon...or until the warning is cancelled.
* At  7:15 PM Thursday The stage was 18.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Sunday evening.
* Impact...at 18.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 20, 7:37 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 20, 7:37 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 PM CDT WED APR 20 2016

.AVIATION...
FOR THE ARKLATEX...A FEW LATE DAY SHWRS FOR KELD AND KMLU TIL
SUNSET OR SO. NEAR CALM WINDS NOW ARE LIGHT ALOFT TOO UP TO
3KFT...THEN ARE W/SW ON UP WITH INCREASING SPEEDS. THE PARENT
UPPER LOW IS OVER W IA AND IS ROTATING ANOTHER SHORT WAVE OF NW
FLOW IN OUR DIRECTION WHICH WILL PHASE WITH A SFC FROPA BY MIDDAY
ON THURSDAY. ISOLD TO SCT TSTMS POSSIBLE BEFORE DAYBREAK AND UP
TO AROUND LUNCH TIME WITH CBS BCMG SCT E LATE. SFC WINDS WILL BE
NW AROUND 10KTS FROM W TO E. OUTLOOK IS MUCH IMPROVED THRU WKEND.

&&

.PREV DISCUSSION... /ISSUED 419 PM CDT WED APR 20 2016/

DISCUSSION...

THE CONVECTIVE COMPLEX CONTINUES TO MAKE STEADY MOVEMENT E ACROSS
NCNTRL LA THIS AFTERNOON ALONG A LEAD SHORTWAVE SHIFTING E WELL
AHEAD OF THE LARGE CLOSED LOW OVER MUCH OF NE...AND SHOULD EXIT
THE REGION BY EARLY EVENING. CONDITIONS SHOULD REMAIN QUIET
THROUGH MUCH OF THE EVENING AND OVERNIGHT HOURS...AS WE AWAIT THE
NEXT MCS THAT IS PROGGED TO DEVELOP LATER THIS EVENING OVER NW
TX/SW OK...ALONG THE NEXT AMPLIFYING SHORTWAVE THAT WILL ROUND THE
BASE OF THE CLOSED LOW AS IT BEGINS TO FINALLY EJECT E INTO THE
MIDWEST. THE SHORT TERM PROGS ARE NOT IN GOOD AGREEMENT THOUGH
WITH THE EXTENT/OVERALL TRACK OF THIS COMPLEX AS SHIFTS SE ACROSS
N TX OVERNIGHT...AND THUS MAKES THE POTENTIAL HEAVY RAIN/FLASH
FLOOD THAT MUCH MORE DIFFICULT TO FORECAST AS MUCH OF THE REGION
REMAINS SATURATED IN WAKE OF WIDESPREAD 3-6+ INCH STORM TOTALS
SINCE EARLY MONDAY. GIVEN THE INCREASED CONVERGENCE LATER THIS
EVENING ALONG A W-E H850 TROUGH OVER NW TX...ELEVATED CONVECTION
SHOULD INITALLY DEVELOP AND SHIFT SE ALONG/S OF THE RED RIVER.
HOWEVER...THE LATEST MESOANALYSIS INDICATES THAT MUCH OF N TX
REMAINS STABLE IN WAKE OF THE THIS MORNING/S MCS...WITH THE GREAT
MLCAPES RESIDING OVER THE CONCHO VALLEY OF WCNTRL TX AND AREAS
FARTHER S ACROSS SW/SCNTRL TX. WHILE THIS INSTABILITY AXIS MAY
SHIFT A BIT NWD THIS EVENING...THE 12/18Z NAM AND CANADIAN /AS
WELL AS THE 12Z GFS TO SOME EXTENT/ DEPICT A COMPLEX WHICH MAY
SURGE SSE OVERNIGHT...BUT ACROSS A SLIGHTLY MORE STABLE AIR MASS
ACROSS N TX. THE NAM ALSO SUGGESTS THE MCS ACCELERATING SE ALONG A
POTENTIAL COLD POOL WHICH MAY RESULT IN GUSTY WINDS WHICH MAY
REACH NE TX AROUND OR JUST PRIOR TO DAYBREAK FRIDAY. DID TRY TO
TAKE A BLEND OF THE MODELS AND SIGNIFICANTLY LOWERED POPS TONIGHT
AND REMOVED THE HEAVY RAINFALL WORDING...ALTHOUGH THIS THREAT MAY
RAMP UP AGAIN THURSDAY MORNING PENDING THE DEVELOPMENT/MOVEMENT OF
THE EXPECTED MCS.

GIVEN A SLIGHTLY MORE SRN TRACK OF THIS SYSTEM...HAVE CANCELLED
THE FLASH FLOOD WATCH FOR MCCURTAIN COUNTY AS WELL AS THE NRN SW
AR COUNTIES...BUT DID MAINTAIN THE WATCH FOR THE REMAINDER OF THE
REGION ALTHOUGH LATER SHIFTS MAY BE ABLE TO CANCEL PORTIONS OF THE
WATCH PENDING ADDITIONAL MODEL RUNS. ALSO MAINTAINED HIGH
CHANCE/LIKELY POPS FOR MUCH OF THE REGION THURSDAY AND TAPERED THE
HEAVY RAINFALL WORDING FROM NW TO SE DURING THE DAY AS THIS SYSTEM
CONTINUES TO SPREAD SE. STILL CAN/T RULE OUT AN ADDITIONAL 1-2
INCHES OF QPF WITH ISOLATED HIGHER AMOUNTS WHICH MAY RESULT IN
LOCALIZED FLASH FLOODING THROUGH THURSDAY AFTERNOON. A FEW STRONG
STORMS ALSO CAN/T BE RULED OUT THURSDAY...ESPECIALLY OVER DEEP E
TX/NCNTRL LA...WHERE THESE AREAS SHOULD BE ABLE TO DESTABILIZE
SOMEWHAT DURING THE MORNING/EARLY AFTERNOON. HOWEVER...WEAKENING
LAPSE RATES AND LIMITED MLCAPES OF 1000-1500 J/KG WILL LIMIT THE
EXTENT OF VERTICAL GROWTH...BUT YET STILL BE EFFICIENT RAINFALL
PRODUCERS. THIS CONVECTION SHOULD EXIT THE REGION BY LATE
AFTERNOON/EARLY EVENING...AND DID TAPER POPS DOWN TO LOW CHANCE
FOR THE ERN ZONES BEFORE DRY AIR DEEPENS BEHIND THE UPPER TROUGH
AND ATTENDANT COLD FRONTAL PASSAGE.

DRIER AIR SHOULD FINALLY SPILL SWD ACROSS THE AREA THURSDAY
NIGHT/FRIDAY...THUS FINALLY ENDING THIS PROLONGED RAINFALL EVENT.
HOWEVER...WE SHOULDN/T SEE MUCH IN THE WAY OF COOLER AIR WITH THE
FROPA BUT INSTEAD...MORE COMFORTABLE HUMIDITIES FOR FRIDAY AND
SATURDAY AS TEMPS RETURN BACK TO NEAR/SLIGHTLY ABOVE SEASONAL
NORMS UNDER UPPER RIDGING ALOFT. THIS RIDGE WILL QUICKLY SHUNT E
SUNDAY AS ANOTHER SHORTWAVE ENTERS THE SRN PLAINS/NRN MX AND
ACROSS THE REGION SUNDAY NIGHT. A SRLY RETURN FLOW WILL YIELD
INCREASING MOISTURE ADVECTION BACK INTO THE AREA SUNDAY...WITH SCT
CONVECTION POSSIBLY DEVELOPING/MOVING INTO THE REGION BY
AFTERNOON. HAVE ADDED LOW CHANCE POPS TO E TX AND SLIGHT CHANCE
POPS FOR ALL BUT THE FAR ERN SECTIONS OF THE REGION...AND
CONTINUED MENTION THROUGH SUNDAY NIGHT BEFORE THIS SHORTWAVE
DEPART THE AREA. FORTUNATELY...RAINFALL AMOUNTS WILL BE LIGHT WITH
THIS SYSTEM...ALTHOUGH A SWRLY FLOW ALOFT WILL DEVELOP OVER THE
SRN PLAINS BY MONDAY NIGHT/TUESDAY AHEAD OF THE NEXT CLOSED LOW
EXPECTED TO MOVE INTO THE ROCKIES. RIPPLES IN THE FLOW ALOFT MAY
YIELD ISOLATED TO SCT CONVECTION TUESDAY THROUGH THE REMAINDER OF
NEXT WEEK...WITH THE RETURN TO ABOVE NORMAL TEMPS AND HIGHER
HUMIDITIES.

PRELIMS TO FOLLOW BELOW...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  63  76  58 /  80  20  60  20
MLU  76  63  77  59 /  70  40  60  30
DEQ  73  58  76  52 /  60  20  40  10
TXK  74  61  75  55 /  80  20  50  10
ELD  71  61  74  56 /  80  20  60  30
TYR  78  61  75  57 /  60  40  60  10
GGG  74  61  75  57 /  80  30  60  10
LFK  72  65  77  59 /  80  20  70  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

24/15
Hazardous weather outlook, Apr 20, 11:52 AM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT WED APR 20 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-211100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY SHIFT EAST
ACROSS THE LOWER TOLEDO BEND COUNTRY OF DEEP EAST TEXAS...AS WELL
AS MUCH OF NORTHCENTRAL LOUISIANA THIS AFTERNOON. LOCALLY HEAVY
RAINFALL WILL REMAIN POSSIBLE THIS AFTERNOON MAINLY EAST OF
HEMPHILL TEXAS...TO MANY...ARCADIA...AND FARMERVILLE LOUISIANA
LINE. GIVEN THE ALREADY SATURATED GROUNDS...THIS ADDITIONAL HEAVY
RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING THIS AFTERNOON
OVER THESE AREAS. AN ISOLATED STRONG STORM CAN NOT BE RULED OUT
OVER THESE AREAS AS WELL THIS AFTERNOON...WITH STRONG WINDS AND
SMALL HAIL POSSIBLE. ANY STRONG WIND GUSTS WILL BE CAPABLE OF
UPROOTING TREES AND POWER LINES GIVEN THE SATURATED GROUNDS IN
PLACE. WHILE THESE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH LATE
THIS AFTERNOON AND EVENING...ANOTHER COMPLEX OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TO DEVELOP THIS EVENING OVER NORTHWEST
TEXAS AND SOUTHWEST OKLAHOMA...AND WILL SHIFT SOUTHEAST INTO
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS LATE TONIGHT...WITH THE
POTENTIAL FOR ADDITIONAL HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A WEAKENING COMPLEX OF SHOWERS AND THUNDERSTORMS WILL SHIFT
SOUTHEAST ACROSS THE REGION THURSDAY...BUT COULD BRING ADDITIONAL
HEAVY RAINFALL TO MUCH OF THE REGION. RAINFALL AMOUNTS OF ONE TO
THREE INCHES...WITH ISOLATED HIGHER AMOUNTS...ARE EXPECTED THROUGH
LATE THURSDAY AFTERNOON BEFORE THE RAIN DIMINISHES FROM THE
NORTHWEST. ISOLATED STRONG STORMS CAPABLE OF PRODUCING STRONG WIND
GUSTS AND SMALL HAIL WILL BE POSSIBLE OVER MUCH OF THE AREA
THURSDAY...WITH THE LOCALIZED FLASH FLOOD THREAT PERSISTING AS
WELL. WHILE WARM AND DRY CONDITIONS ARE EXPECTED FRIDAY INTO THE
WEEKEND...SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL RETURN
TO THE REGION SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH THE PASSAGE
OF AN UPPER LEVEL DISTURBANCE. HOWEVER...RAINFALL AMOUNTS FROM
THIS SYSTEM WILL BE LIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON OVER NORTHCENTRAL
LOUISIANA...AND LATE TONIGHT OVER PORTIONS OF NORTHEAST TEXAS AND
SOUTHEAST OKLAHOMA.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 9:03 AM CDTSpecial Weather StatementSHVAngelina, Nacogdoches42 min
Apr 21, 9:24 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine39 min
Apr 21, 10:01 AM CDTSpecial Weather StatementSHVAngelina, San Augustine59 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.